# SDR SWAA2021081799185

- Difficulty date: July 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787-827 Rbl19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP AT AFT CARGO BAY BS787 - BS827 RBL19 WL156. / REMOVED DAMAGED STRAP BS 775-860 LOCATED; DRILLED AND INSTALLED NEW STRAP IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-2 DWG 146A8120; DWG 146A8340
